# SDR DALA2015110206633

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL IS BS 168, X -25.  DAMAGE AREA WAS REMOVED, REPAIR PARTS WERE FABRICATED AND TREATED, PAINTED AND INSTALLED IAW SRM 51-70-4, FIG 2 AND 51-10-3, PAGE 14 / 21.
